# SDR COMA0760222

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 28,281 hours, 24,853 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Location: Lt Wing Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5047 - DURING TAKEOFF AT 60 KTS RECEIVED A LEFT WING ANTI-ICE CAUTION MESSAGE, ABORTED TAKEOFF.  DEFERRED PER MEL 30-12-03-01.
